Thank you very much for the useful information Dan.
This seems more like to be related to a muscle spasm or stomach issue (reflux or ulcers or a combination of both).
Please note that these stomach problems can get worse with aspirin and patients with cardiac problem requiring long term aspirin therapy are given enteric coated preparation of aspirin to avoid any damage to the stomach.
In your case, honestly the symptoms do not classically represent a cardiac problem but as per standard guidelines any new symptom that might suggest a cardiac problem should always be investigated, therefore right now you should go to ER and have an EKG done.
It may eventually turn out to be a muscle spasm or stomach issue but having it investigated and ruling out a cardiac problem will put your mind at ease as well.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.